# SDR UALA2012042302404

- Difficulty date: April 21, 2012
- Submitted: May 24, 2012
- Operation: Air carrier
- Aircraft: N455UA
- Make and model: Airbus A320-232
- Aircraft serial: 1105
- Aircraft time: 43,274 hours, 16,568 cycles
- Engine: Iae V2527A5
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING FUEL PANEL 540 HB AS FOUR MISDRILLED HOLES INTO BOTTOM WING SKIN.  THREE HOLES OUT OF LIMIT, REAMED TO .362' AND COLD WORKED HOLES, REAMED TO .391'.  INSTALLED BUSHINGS PER SRM 57-27-11.  HFEC INSP PER NTM51-10-01, NO CRACKS NOTED.  N-R'S V5283H, AND V5323H.  NEW FUEL PANEL INSTALLED, 540H.
